| Model Number |
JAZZY SELECT 6 |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
Abrasion (1689)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device has not been made available for evaluation at this time.Should further information or the device become available, a follow-up report will then be issued.
Event or Problem Description
Alleges the arm of the unit that holds the joystick keeps popping off and when hitting a bump the chair toppled over with end user in it and the paramedics were called.
Event or Problem Description
Additional Manufacturer Narrative
The device was evaluated by a field service technician.The armrests were adjusted and the screws were tightened.The unit is working properly.